# SDR DALA12001863128

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT AT FR16 +Y503.2 HAS CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND SRM 51-44-11.
